עקוב אחר
Mugur-Alexandru ACU
Mugur-Alexandru ACU
כתובת אימייל מאומתת בדומיין ulbsibiu.ro - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Note on a class of starlike functions (Study on Calculus Operators in Univalent Function Theory)
M Acu, S Owa
数理解析研究所講究録 1538, 1-10, 2007
682007
On some subclasses of univalent functions
M Acu, S Owa
Journal of inequalities in Pure and Applied Mathematics 6 (3), 1-14, 2005
642005
On a subclass of-uniformly close to convex functions.
M Acu
General Mathematics 14 (1), 55-64, 2006
212006
On some starlike functions with negative coefficients
M Acu, I Dorca, S Owa
Acta Universitatis Apulensis, 2011
142011
Some subclasses of-uniformly convex functions.
M Acu
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2005
122005
Sharp bounds for the second Hankel determinant of logarithmic coefficients for strongly starlike and strongly convex functions
S Sümer Eker, B Şeker, B Çekiç, M Acu
Axioms 11 (8), 369, 2022
112022
Subclasses of k-uniformly convex and k-starlike functions defined by Sălăgean operator
B Seker, M Acu, SS Eker
Bulletin of the Korean Mathematical Society 48 (1), 169-182, 2011
112011
On a class of-starlike functions associated with some hyperbola.
M Acu
General Mathematics 13 (1), 91-98, 2005
102005
Fractional integral of the confluent hypergeometric function related to fuzzy differential subordination theory
M Acu, G Oros, AM Rus
Fractal and Fractional 6 (8), 413, 2022
9*2022
Certain subclasses of multivalent analytic functions defined by multiplier transforms
ZG Wang, N Xu, M Acu
Applied mathematics and computation 216 (1), 192-204, 2010
92010
On a subclass of n‐starlike functions
M Acu, S Owa
International Journal of Mathematics and Mathematical Sciences 2005 (17 …, 2005
92005
Note on neighborhoods of some classes of analytic functions with negative coefficients
I Dorca, M Acu, D Breaz
ISRN Mathematical Analysis 7, 2011, 2011
82011
Applications of Jack's lemma for certain subclasses of analytic functions.
K Ochiai, S Owa, M Acu
General Mathematics 13 (2), 75-82, 2005
82005
A class of analytic functions based on an extension of Al-Oboudi operator.
TV Sudharsan, R Thirumalaisamy, KG Subramanian, M Acu
Acta Universitatis Apulensis. Mathematics-Informatics 21, 79-88, 2010
72010
The Radius of Starlikeness of the Certain Classes of-Valent Functions Defined by Multiplier Transformations
M Acu, Y Polatog̃lu, E Yavuz
Journal of Inequalities and Applications 2008, 1-5, 2008
72008
About some convex functions with negative coefficients.
M Acu, I Dorca, D Breaz
Acta Universitatis Apulensis. Mathematics-Informatics 14, 97-108, 2007
72007
Starlikeness condition for a new differential-integral operator
M Acu, G Oros
Mathematics 8 (5), 694, 2020
62020
On a subclass of-close to convex functions associated with some hyperbola.
M Acu
General Mathematics 13 (3), 23-30, 2005
62005
Convex functions associated with some hyperbola
M Acu, S Owa
J. Approx. Theory Appl 1 (1), 37-40, 2005
62005
A preserving property of a Libera type operator
M Acu, D Blezu
Filomat 14, 13-18, 2000
62000
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20